# SDR SWI2024F01194

- Difficulty date: August 22, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Nut Plate
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR PANEL HINGE 342BB HAS A MISSING NUT-PLATE WHERE MARKED. MX # 28730250.     (C-CHECK RO 11-6/2024)    REPAIRED R/H ELEVATOR PANEL HINGE 342BB RIB REF . EO NO: CL-600-2C10-55-L08260 REV: A DATE: 9/19/2024 AND CRJ 700 SRM 51-42-06-001-001-A01. SEE CONTINUE CARD FOR DETAILSCOMPLIED WITH TASK 51-900-1002-SKY
